# SDR FDEA201105201916

- Difficulty date: May 20, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER T-CHORD HAS 2 EA ELONGATED FASTENER HOLES BETWEEN   RBL 45 AND RBL 63 AT STA 460.  FOUND TO BE OUT OF LIMITS .250 MAX DIA. AFTER .310 IAW SRM 53-00-51 FIG   101. REPAIRED FLOORBEAM AT STA 460 RBL 33- 63 IAW SRM 53-00-51 FIG 201.   CAT- A, REPAIR 5.  MAJOR REPAIR.
